# SDR AALA209060800003

- Difficulty date: June 8, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 61,046 hours, 22,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LGA.  CREW REPORTED FLAP TRAILING EDGE DISAGREE.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT INBOARD NUMBER ONE TRANSMISSION OVERLOAD.  FLUSHED AND SERVICED NUMBER ONE TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
